Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of TYSABRI IV.

Overall User Ratings

131 Total User Reviews

User Reviews

«Previous 86-90 of 112 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
9/20/2008 3:07:58 PM

Reviewer: jules2u, 35-44 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 4

Comment:
I have been on Tysabri since 4/08. I quit all the other MS meds because of the side effects. Tysabri is the only that I can do. Other than near heart failure at the costs, this has been great. I have a great 2 hours of talk while doing my treatment and have been blessed to have none of the side effects. If you can do it, get on this drug. It has been the best choice for me for MS.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/28/2008 1:17:38 PM

Reviewer: myers70001, 45-54 Male on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I been on copaxone for 2 years. I kept having flareups every other month. Then started to have injection site reactions. Was referred to another nuero as mine left for Mayo Clinic. Had been off copaxone for a couple of months when seen by the new neuro. He talked to me about Tysabri and the side affects and pml that my happen. I have been on Tysabri fo 16 months asnd have my 17th one this week. I ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/15/2008 6:03:48 PM

Reviewer: mrsjahay, 25-34 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
6 infusions and counting w/ no side effects to speak of. Not due for another MRI scan for another 2 months, but the last one showed a "stable brain". I hope that folks remember that everyone's situation is different. What works for one may not work for another. In the MS world... that is an unavoidable reality. Give your treatments time, and have patience to the best of your ability. ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/5/2008 4:07:30 PM

Reviewer: 35-44 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
Took Betaseron for a year & had horrible side effects. After being told about the miracle of Tysabri, I am sort of disappointed. My symptoms have gotten no better, but no worse after 1 year of infusions.

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
7/2/2008 9:29:48 AM

Reviewer: CHRISTINE, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:

«Previous 86-90 of 112 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.